# SDR UPS06148020

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION NR 1 AND NR 2 ALTIMETERS FLAGGED INOP.  NR 2 BEGAN TO WORK AT APPROX 10,000'.  NR 1 BEGAN TO WORK AT FL190.  AUTO FLT SYS AND ALTITUDE SELECT WORKED NORMALLY AT ALL TIMES INCLUDING PROPER LEVEL OFF.  NR 1 FLAGGED AGAIN.  REMOVED AND REPLACED CAPTAIN'S ALTIMETER IAW MM 34-12-21-04.  PERFORMED BITE AND BARO CORRECTION TEST IAW MM 34-10-00, P BLK 501.  TESTS NORMAL.  NR 2 ALTIMETER TRANSFERRED TO ITEM NR 2 THIS LOG PAGE.
